# SDR CA000530051

- Difficulty date: May 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 757-23A
- Aircraft time: 28,329 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW UNABLE TO CONTROL FLIGHT DECK, LT AIR CYCLE MACHINE SEIZED, SENT TO SHOP FOR REPAIR AND REPORT.
